# SDR NACA2023081100006

- Difficulty date: August 11, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 47,037 hours, 55,937 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NO.5 SLAT T/E WEDGE DELAMINATION AT SS.248~SS.254. REMOVED THE DELAMINATION SKIN AT RH WING NO5 SLAT T/E WEDGE SS248~SS254 MADE THE SKIN FILLER AND DOUBLER INSTALLED THE REPAIR PARTS AND PERFORMED 250°F METAL BOND REPAIR I.A.W B737-00 SRM 51-70-10 REPAIR 4(R130)
